MAUDE Adverse Event Report: INTEGRA - PRINCETON DURASEAL DURAL SEALANT SYSTEM 5ML US BOX OF 5; DURASEAL CRANIAL

INTEGRA - PRINCETON DURASEAL DURAL SEALANT SYSTEM 5ML US BOX OF 5; DURASEAL CRANIAL
Catalog Number 202050
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that during a surgical procedure to resection a skull base tumor, the duraseal dural sealant system 5ml (202050) was prepared as directed, and when applied to the patient, it did not seal.There was a 15 minute delay in surgery.There was no patient injury.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The duraseal dural sealant system (202050) was returned for evaluation: device history record (dhr) - a dhr review and trending were performed as part of the evaluation.Proper finished good testing was performed prior to release as indicated in the dhr.Failure analysis - investigation showed that the sample received back included carton unit with an open pouch with the label corresponding to the part number and lot involved, 1 open tray, and 1 sample received completely assembled with 2 holders, 1 borate syringe, 1 phosphate syringe, 1 y-connector and 1 spray tip.The syringes were completely depressed and without solution.They were connected to the y-connector and spray tip.The syringes and y-connector were disassembled, and blue solution was observed on top of the spray tip.The y-connector and spray tip were removed and the blue syringe was observed with traces of dry blue solution.Since there was not enough solution to perform the final assembly to verify the condition of the solution, the failure mode was not confirmed.Root cause - the product received was tested and the failure mode reported was not confirmed.As a result, the root cause is undetermined.Per the dfmea, potential causes of failure include: issues with solution mixing and coverage.The risk remains acceptable per the risk analysis.No enhancements or improvements were generated for the reported condition.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
DURASEAL DURAL SEALANT SYSTEM 5ML US BOX OF 5
Common Device Name
DURASEAL CRANIAL
Manufacturer (Section D)
INTEGRA - PRINCETON
1100 campus road
1100 campus road
princeton NJ 08540
Manufacturer (Section G)
INTEGRA - PRINCETON
1100 campus road
none
princeton NJ 08540
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22185326
Report Number3003418325-2025-00022
Device Sequence Number18296912
Product Code NQR
UDI-Device Identifier10381780000020
UDI-Public10381780000020
Combination Product (Y/N)N
PMA/510(K) Number
P040034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number202050
Device Lot Number60526555
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale